# SDR QXEA200701417

- Difficulty date: September 13, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 10,684 hours, 7,507 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 496501
- Part serial: MAL0320
- Condition: Malfunctioned
- Location: Mlg
- Part time: 10,686 hours, 7,509 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - JUST PRIOR TO TAKING THE RUNWAY FOR TAKEOFF, RECEIVED A RIGHT GEAR FAULT MESSAGE.  MAINTENANCE REPLACED THE RIGHT PRESSURE SWITCH RESTRICTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
